# SDR AALA202112234869

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737*
- Aircraft serial: 30086
- Aircraft time: 61,042 hours, 25,148 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT ONLY FLIGHT DECK DOOR DIFFICULT TO OPEN-OTHERWISE OPERATES NORMALLY (BOTTOM DOOR TRIM CONTACTS FLOOR AT THE SEAM). REINSTALLED PANEL AMM 25-21-45.
